# SDR SWAA042211

- Difficulty date: August 3, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- Aircraft time: 58,149 hours, 43,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 311500
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND BULLNOSE EMERGENCY EXIT LIGHT LENS AT ROW 6 ABC, LOOSE.  SECURED EMERGENCY EXIT LIGHT LENS PER MM.
